worldchildfree.org

Getting huge cysts with Murad Acne Complex?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


Hi guys,I'm on claravis (generic brand) for about 5 weeks now, taking 60mg pill a day. My Initial break out is terribleeeeeeee!!!!! It just won't end. The biggest problem I have are these teeny, tiny bumps that have been on my face forever turning into huge, monster cysts. It's getting so bad that every day I wake up with 3 new ones. I have a wedding to go to next week, is there anything I can do to somewhat calm the cysts down?? Is drinking a lot of water going to work??? Applying something on my face???PLEASE I NEED SOMETHING!!! I am so frustrated and sad about this...I was really looking forward to the wedding and dont want to not go because of my face.

 ..

Comments (10)

Your question was: Getting huge cysts with Murad Acne Complex?.

I've founded out that crushed aspirin and any type of toner mixed together to form a paste works. Its pretty harsh so apply it just to the spot and not all over your face. It made my cyst go away in a couple days. Just put it on at night, I recommend non-coated aspirin pills and neutrogena toner for acne. Hope this helps!..

Comment #1

First, forget about the wedding.Secondly, reduce your dose to 20mg per day...

Comment #2

I got creamed to. Go get some bactrim and knock that crap off your face. I never heard of it or I would of-Getting all scared up from the IB is nonsense. I remember performing my own surgery with a razor blade. Pop the bactrim and go to the wedding-I know there's a staff infection running around out there-bactrim is now the only treatment, so they don't want to push it-In this case go tell the derm to hit you with a months worth. You can take the tane and bactrim at the same time. Good Luck PS The rest of your face looks good..

Comment #3

Thank you for all the support and advice!Today, 3 pimples united and formed a huge cyst that is the size of my head....its really fascinating watching them work together like that...

Comment #4

This is happening to me too and Im 4 months in...

Comment #5

This same thing happens to me to. I am almost done with my 5th month. I get zits that stay for weeks then evolve into a cyst and stay for a few more weeks..fun huh?..

Comment #6

This topic is making me scared. It seems like a lot of people are still getting bad acne by their 4th or 5th month. I was hoping my actives would be gone by then..

Comment #7

Same thing is happening to me, they are like little clogged pores then out of no where they become really inflammed..

Comment #8

5 months in your medication and you still get those?!! That sucks, I'm so sorry you're going through this...Well, at least there are people that can relate to one another...

Comment #9

Its my week8 now,ib had been over 1month ago,but I am still breaking out.it was not that worse than ib,but not clear up all the way..

Comment #10


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Medifast Wiki - Jan 2011 | Medifast Wiki - Dec 2010 | Medifast Wiki - Sep 2010 |

Medifast Wiki - Aug 2010 | Medifast Wiki - June 2010 | Medifast Wiki - May 2010 |

 

(C) Copyright 2010 All rights reserved.